On the structure of compact homogeneous spaces
Doklady Akademii Nauk, Tome 249 (1979) no. 2, pp. 274-277
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1979_249_2_a3,
author = {V. V. Gorbatsevich},
title = {On the structure of compact homogeneous spaces},
journal = {Doklady Akademii Nauk},
pages = {274--277},
year = {1979},
volume = {249},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1979_249_2_a3/}
}
V. V. Gorbatsevich. On the structure of compact homogeneous spaces. Doklady Akademii Nauk, Tome 249 (1979) no. 2, pp. 274-277. http://geodesic.mathdoc.fr/item/DAN_1979_249_2_a3/